# SDR SWIA201025053

- Difficulty date: October 17, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 21,200 hours, 18,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 EMERGENCY LIGHT INOPERATIVE.  (FLT 6295)  RELAMPED EMERGENCY LIGHT.
